- -

On topological groups with remainder of character k

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

On topological groups with remainder of character k

Show simple item record

Files in this item

dc.contributor.author Bonanzinga, Maddalena es_ES
dc.contributor.author Cuzzupè, Maria Vittoria es_ES
dc.date.accessioned 2016-10-20T08:18:41Z
dc.date.available 2016-10-20T08:18:41Z
dc.date.issued 2016-04-12
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/72367
dc.description.abstract [EN] In [A.V. Arhangel'skii and J. van Mill, On topological groups with a first-countable remainder, Top. Proc. 42 (2013), 157-163] it is proved that the character of a non-locally compact topological group with a first countable remainder doesn't exceed $\omega_1$ and a non-locally compact topological group of character $\omega_1$ having a compactification whose reminder is first countable is given. We generalize these results in the general case of an arbitrary infinite cardinal k.  es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Character es_ES
dc.subject Compactification es_ES
dc.subject $\pi$-base es_ES
dc.subject Remainder es_ES
dc.subject Topological group es_ES
dc.title On topological groups with remainder of character k es_ES
dc.type Artículo es_ES
dc.date.updated 2016-10-20T07:36:07Z
dc.identifier.doi 10.4995/agt.2016.4376
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Bonanzinga, M.; Cuzzupè, MV. (2016). On topological groups with remainder of character k. Applied General Topology. 17(1):51-55. https://doi.org/10.4995/agt.2016.4376 es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2016.4376 es_ES
dc.description.upvformatpinicio 51 es_ES
dc.description.upvformatpfin 55 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 17
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.description.references A. V. Arhangel'skii, Construction and classification of topological spaces and cardinal invariants, Uspehi Mat. Nauk. 33, no. 6 (1978), 29-84. es_ES
dc.description.references A.V. Arhangel'skii, On the cardinality of bicompacta satisfying the first axiom of countability, Doklady Acad. Nauk SSSR 187 (1969), 967-970. es_ES
dc.description.references A.V. Arhangel'skii and J. van Mill, On topological groups with a first-countable remainder, Topology Proc. 42 (2013), 157-163. es_ES
dc.description.references R. Engelking, General Topology, Heldermann Verlag, Berlin, second ed., 1989. es_ES
dc.description.references I. Juhász, Cardinal functions in topology--ten years later, Mathematical Centre Tract, vol. 123, Mathematical Centre, Amsterdam, 1980. es_ES


This item appears in the following Collection(s)

Show simple item record